The Pythagorean theorem and area formula for triangles on the plane with generalized absolute value metric


Creative Commons License

Soydan G., Doğru Y., Arslandoğan N. U.

Creative Mathematics and Informatics, vol.20, no.1, pp.81-89, 2011 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2011
  • Journal Name: Creative Mathematics and Informatics
  • Journal Indexes: MathSciNet
  • Page Numbers: pp.81-89
  • Bursa Uludag University Affiliated: Yes